# SDR MUIA20160125001

- Difficulty date: January 2, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 2,192 hours, 2,761 cycles
- Engine: Pwa PT6A114A
- Engine time: 11,546 hours, 12,330 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448974
- Part serial: C66538
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

FLIGHT CREW STATED THAT WHILE IN CRUISE THEY LOST 300 LBS OF TORQUE & FELT JOLT IN ACFT.  THEY CONTINUALLY HAD A DEGRADATION OF POWER UNTIL LANDING.  THE BEST THEY COULD OBTAIN WAS 1,100 LBS OF TORQUE UPON LANDING.  ACFT WAS INSPECTED AT SITE OF EMER LANDING & RAN ACCORDING TO MFG MANUALS & FUEL WAS SUMPED TO ENSURE NO WATER WAS IN SYS.  ENG MADE APPROPRIATE POWER WITH NO LOSS OF TORQUE, WHILE TEST RUN ON THE GND & SUBSEQUENT TEST FLIGHT.  PART WAS REPLACED, FOLLOWING TEST FLIGHT.
